On the geometric rank of matching polytope

Arulselvan, Ashwin (2015) On the geometric rank of matching polytope. Mathematical Programming, 152 (1). pp. 189-200. ISSN 1436-4646

Full text not available in this repository.Request a copy from the Strathclyde author


Padberg (Math Program 137:593–599, 2013) introduced a geometric notion of ranks for (mixed) integer rational polyhedrons and conjectured that the geometric rank of the matching polytope is one. In this work, we prove that this conjecture is true.